Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Dark marks under eyes

HI, I HAVE GOT SOME DARK MARKS UNDER BOTH OF MY EYES, PLEASE SUGGEST SOME MEDICINE
Asked On : Tue, 5 Apr 2011
Answers:  2 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi
under eye dark circle is very common problem
do
-drink plenty of water a day.
-use sun glass
-avoid direct sun exposure
-use good sun screen lotion
-apply NILTAN CREAM twice aday
-use venusia lotion at night
Answered: Tue, 10 May 2011
I find this answer helpful
  User's Response
Hi
Welcome to Healthcaremagic Forum

Darkening under eyes is most commonly due to lack of sleep. Other causes are -shape of face, some ppl have deep seated eyes, so it always seems as they have dark circles. Another cause is anemia, if your HB is low , please try to corrent it by iron rich diet .

Another cause is skin pigmentation, you can see a homeopath for pigmentation treatment.

Home remedies- ice pack to relax ur eyes, regular scrubbing (gently) to improve blood circulation, carrot and cucumber pack.

Takecare
Answered: Tue, 5 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor